MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; 8-12MM, NO PROFILE LOCKING COVER

SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; 8-12MM, NO PROFILE LOCKING COVER
Model Number 85-2008
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 09-jan-2025, surgeon reports an x-ray showed a shoreline acs no profile locking cover backed out of a waveform c no profile cage (believed to be an 8mm cage and 8-12mm no profile locking cover).This was observed at the patient's 3-month follow-up appointment (exact date not provided).Customer states there were no abnormalities to surgical technique observed during the case.The patient does not have any symptoms or difficulty swallowing.The surgeon does not plan to perform revision surgery at this time.Although three follow-up attempts were performed, customer was unresponsive.No additional information was provided regarding this event.The product is not available for evaluation.
 
Additional Manufacturer Narrative
The product is not available for evaluation; no lot information was provided.No definitive root cause could be established.Review of labeling: possible adverse events.Bending, disassembly, or fracture of implant and components.Loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.

Brand Name
SHORELINE ACS
Common Device Name
8-12MM, NO PROFILE LOCKING COVER
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
danielle nelson-archer
5770 armada dr.
carlsbad, CA 92008
MDR Report Key21277648
Report Number3012120772-2025-00006
Device Sequence Number9355797
Product Code MAX
UDI-Device Identifier10889981125059
UDI-Public10889981125059
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K240830
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-2008
Device Catalogue Number85-2008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown